# SDR ASAA2020022932333

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 43,601 hours, 12,982 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 6261
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 60,972 hours, 23,953 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 8000 DUCT PRESSURE INDICATED R-4 AND LEFT 44. AT CRUSE 31000 DUCT INDICATED R 9 AND LEFT 34 NO OTHER ABNORMALITIES NOTED CABIN PRESSURE DIFFERENTIAL 7.8 PSI. GROUNDED - YES. DIVERSION TIME 83 MINUTES - ACCOMPLISHED TASK CARD NG-36-WC-0001 BLEED AIR HEALTH CHECK ON #2 ENGINE, DISCOVERED AIR CONDITIONING BLEED AIR VALVES RIGHT CB OPEN. RESET CB AND OPERATED RT AIR BLEED SWITCH SEVERAL TIMES WHILE ACCOMPLISHING AIR CROSS OVER OPS TEST CB OPEN. REMOVED AND REPLACED ENGINE BLEED AIR REGULATOR REF B737-800 AMM 36-11-03 LEAK CHECK GOOD. ACCOMPLISHED BLEED AIR CROSSOVER OPS TEST PER AMM 36-11-00 FORT AND LT DUCT PRESSURE WITHIN LIMITS WITH NO DUCT SPLIT ALSO NO CB OPEN AT THIS TIME.
